| Model Number |
8888135191 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter one month after insertion, there was a blood leak at the junction of the venous extension tube and the bifurcate of the catheter.The catheter was not repaired.No cleaning agent was used on the device.Tego was not used.There was no luer adapter issue.No other products used with the device.Nothing unusual observed on the device prior to use.No other defects/damages on the product.Flushing was performed prior to use and had no leaks.The clamp was not moved periodically.The product was not replaced.There was 10 milliliters of blood loss.Blood transfusion was not required.No medical intervention/treatment required due to the event.There was no reported patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: b5, g3 correction: e1(first name and last name of initial reporter) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, one month after insertion, during normal use, there was a blood leak at the junction of the venous silicone extension tube near the bifurcate of the catheter.The catheter was not repaired.No cleaning agent was used on the device.Tego was not used.There was no luer adapter issue.No other products used with the device.Nothing unusual observed on the device prior to use.No other defects/damages on the product.Flushing was performed prior to use and had no leaks.The clamp was not moved periodically.The product was not replaced.There was 10milliliters of blood loss.Blood transfusion was not required.No medical intervention/treatment required due to the event.There was no reported patient injury.
Event or Problem Description
According to the reporter, one month after insertion, during normal use, there was a blood leak at the junction of the venous silicone extension tube near the bifurcate of the catheter.The catheter was not repaired.No cleaning agent was used on the device.Tego was not used.There was no luer adapter issue.No other products used with the device.Nothing unusual observed on the device priorto use.No other defects/damages on the product.Flushing was performed prior to use and had no leaks.The clamp was not moved periodically.The product was not replaced.Catheter removal was the remedial action performed to address the issue.There was 10 milliliters of blood loss.Blood transfusion was not required.No medical intervention/treatment required due to the event.There was no reported patient injury.
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6.H3 evaluation summary: medtronic conducted an investigation based upon all information received.The involved device was not returned.However, a video was provided.Visual inspection noted one catheter in use, with blood leaking from venous extension tube.Aside from the blood leak, there appeared to be no abnormalities with the device.There appeared to be a pin-hole leak that could've been caused by sharp-instrument contact during the preparation of this procedure.It was reported that there was a leak or hole on the extension tube at or near the bifurcate/hub.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter one month after insertion, during dialysis treatment, there was a blood leak at the junction of the venous silicone extension tube near the bifurcate of the catheter.The dialysis treatment was not completed.The catheter was not repaired.No cleaning agent was used on the device.Tego was not used.There was no luer adapter issue.No other products used with the device.Nothing unusual observed on the device prior to use.No other defects/damages on the product.Flushing was performed prior to use and had no leaks.The clamp was not moved periodically.The product was not replaced.Catheter removal was the remedial action performed to address the issue.There was 10 milliliters of blood loss.Blood transfusion was not required.No medical intervention/treatment required due to the event.There was no reported patient injury.
Additional Manufacturer Narrative